Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

August 18, 2015Lamar County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 18, 2015, 4:16 PM EDT for Lamar County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2015, 4:16 PM EDT (20:16 UTC)
Expired
Aug 18, 2015, 4:45 PM EDT
In force
29 min
Issued by
NWS Atlanta, GA

County Lamar County, GA

The radar

The Atlanta radar (KFFC), 40 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 38 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
38 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
740 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

882 
WWUS82 KFFC 182016
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT TUE AUG 18 2015
 
GAZ068-070-182045-
PIKE GA-LAMAR GA-
416 PM EDT TUE AUG 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PIKE AND
NORTHWESTERN LAMAR COUNTIES UNTIL 445 PM EDT...

AT 416 PM EDT...A STRONG THUNDERSTORM WAS NEAR ZEBULON...MOVING EAST
AT 15 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN 
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS 
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BARNESVILLE...ZEBULON...MILNER...ORCHARD HILL AND LIBERTY HILL. 

LAT...LON 3318 8422 3318 8413 3306 8412 3306 8435
      3316 8435
TIME...MOT...LOC 2016Z 265DEG 13KT 3312 8428 

$$

DJN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 18, 3:43 PM EDT, 33 minutes earlier.

Area forecast discussion, Aug 18, 3:43 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 PM EDT TUE AUG 18 2015

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
NO MAJOR CHANGES IN THE OVERALL WET PATTERN IS EXPECTED AS AN ACTIVE
SOUTHWEST FLOW ALOFT CONTINUES TO INTERACT WITH VERY MOIST AND
MODERATELY UNSTABLE ENVIRONMENT TO PRODUCE SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS... MAINLY DURING DAYTIME HEATING BETWEEN
NOON AND 10 PM... WITH MAINLY ISOLATED TO SCATTERED SHOWERS
LINGERING OVERNIGHT.

ALTHOUGH MOST STORMS WILL REMAIN WELL UNDER SEVERE LIMITS... AN
ISOLATED STRONG TO SEVERE STORM CANNOT BE RULED OUT DURING THE LATE
AFTERNOON AND EARLY EVENING HOURS TODAY... AND AGAIN ON WEDNESDAY
AS CAPE VALUES CLIMB INTO THE 2500-3000 J/KG RANGE.

THE GREATER CONVECTIVE CONCERN IS THE POTENTIAL FOR BRIEF FLOODING
AS ENTRENCHED DEEP TROPICAL MOISTURE SUPPORTS LOCALLY HEAVY
DOWNPOURS... EVEN FROM SHOWERS... THAT CAN QUICKLY DUMP 1-3 INCHES
IN A SHORT PERIOD OF TIME. WILL NEED TO MONITOR ANY FLASHY... FLOOD
PRONE CREEKS CLOSELY OVER THE NEXT COUPLE OF DAYS OR MORE.

OTHERWISE... WILL LEAN TOWARD PERSISTENCE FOR TEMPS AS AMPLE LOWS
CLOUDS TONIGHT AND WEDNESDAY NIGHT HOLD LOWS IN THE 70S... AND
WIDESPREAD CONVECTION HELP HOLD HIGHS ON WEDNESDAY MOSTLY IN THE
80S... EXCEPT SOME LOWER 90S IN THE FAR SOUTHERN REACHES.

39

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
NO MAJOR CHANGES MADE TO THE FORECAST PERIOD AS THE LONG TERM
SOLUTIONS IN DECENT AGREEMENT EXCEPT FOR LATE IN THE PERIOD. GFS
HAS LOWER AMPLITUDE UPPER TROUGH DYNAMICS BY EARLY NEXT WEEK AND
THUS STRUGGLES TO PUSH A FRONT THROUGH BUT HAVE LEANED MORE TOWARD
PREVIOUS FORECAST AND EARLIER ECMWF TO KEEP CONSISTENCY. OTHERWISE
HAVE REFRESHED OTHER FIELDS WITH LATEST BLEND. PREVIOUS DISCUSSION
FOLLOWS...

BAKER

LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
PATTERN IN LONG TERM PERIOD TRANSITIONS FROM HIGH AMPLITUDE TROUGH
ALONG THE MS RIVER VALLEY STATES ON WED TO ZONAL FLOW THIS WEEKEND
AND FINALLY WEAK NW FLOW/UPR RIDGE TO THE WEST WITH A HINT OF A
MDT FROPA ON MONDAY. WITH THE FIRST TWO PATTERNS...SE CONUS SHOULD
REMAIN IN MOIST PATTERN WITH DEEP MOISTURE THRU THE WEEKEND. NO
ONE DAY SEEMS TO STAND OUT WITH PRECIP CHCS NOR DO ANY DAYS SEEM
TO HAVE CHC FOR SVR OR EVEN STRONG DEEP CONVECTION. MED RANGE
MODELS IN GOOD AGREEMENT. WPC PREFERRING BLEND OF ALL 00Z
OPERATIONAL MODELS FOR FEATURES AFFECTING CWA THRU DAY 7.

TROPICAL ACTIVITY REMAINS SUBDUED. COLD CORE UPPER LOW OFF
CAROLINA COAST...WHICH HAS PLAYED A ROLE IN CREATING STAGNANT
PATTERN OF LATE AND MAY BECOME TROPICAL IN NATURE...SHOULD GET
PICKED UP BY UPPER TROUGH THIS WEEKEND AND LIFT AWAY FROM EAST
COAST. LOW LATITUDE DISTURBANCE AT 35W LONGITUDE THAT TPC IS
TRACKING COULD DEVELOP INTO A NAMED STORM BUT PROGGED TO REMAIN ON
WESTERLY COURSE WITH MEAGER INTENSITY BY ECMWF AND GFS. BY NO
MEANS A GUARANTEE BUT THATS THE LATEST 411.

SNELSON

&&

.AVIATION...
18Z UPDATE...
DEEP TROPICAL AIR MASS IN PLACE WILL RESULT IN WIDESPREAD SHOWERS
WITH SCATTERED EMBEDDED THUNDERSTORMS THROUGH THE EVENING... WITH
ISOLATED SHOWERS LINGERING OVERNIGHT. EXPECT A REPEAT OF WIDESPREAD
CONVECTION AGAIN ON WEDNESDAY WITH DAYTIME HEATING. VFR CIGS WILL
PREVAIL THROUGH THE EVENING... THEN A MIX OF IFR/MVFR CIGS WILL
SPREAD OVER ALL TAF SITES BY 08-10Z WED IF NOT SOONER. CIGS WILL
IMPROVE TO VFR LEVELS BY 17-18Z WED. WINDS WILL REMAIN SOUTHWEST...
GENERALLY 10KTS OR LESS WITH STRONG GUSTS AROUND CONVECTION.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON TIMING OF IFR/MVFR CIGS TONIGHT AND IMPROVEMENT TO VFR ON WED
HIGH ON REMAINING ELEMENTS

39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  89  73  89 /  70  70  50  60
ATLANTA         73  87  73  87 /  70  70  50  70
BLAIRSVILLE     67  81  68  80 /  80  80  60  70
CARTERSVILLE    70  87  72  86 /  80  80  60  70
COLUMBUS        74  89  74  90 /  70  70  40  60
GAINESVILLE     71  85  72  85 /  70  70  50  70
MACON           73  91  74  91 /  70  70  40  50
ROME            71  86  72  85 /  80  80  60  70
PEACHTREE CITY  72  88  72  88 /  70  70  50  70
VIDALIA         74  91  75  92 /  60  70  30  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...39
LONG TERM....SNELSON/BAKER
AVIATION...39
Hazardous weather outlook, Aug 18, 12:02 PM EDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1202 PM EDT TUE AUG 18 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-191130-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1202 PM EDT TUE AUG 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A VERY MOIST AND MODERATELY UNSTABLE ENVIRONMENT WILL RESULT IN
WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS DEVELOPING ACROSS
NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. SOME OF THE
THUNDERSTORMS COULD BE STRONG... OR EVEN BRIEFLY SEVERE.

WEATHER HAZARDS EXPECTED...

THE MAIN STORM THREATS WILL BE WIND GUSTS TO 50 MPH... FREQUENT
LIGHTNING AND PERIODS OF VERY HEAVY RAIN THAT COULD CAUSE BRIEF
FLOODING ALONG LOW LYING FLOOD PRONE AREAS. THE MORE FAVORABLE TIME
FOR STRONG STORMS WILL BE BETWEEN 2 PM AND 10 PM TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE THROUGH MONDAY.
HEAVY RAINFALL...GUSTY WINDS AND LIGHTNING WILL BE THE LIKELY
HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Aug 18, 2:54 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
254 PM EDT TUE AUG 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     JEFFERSON               34.12N  83.57W
08/17/2015                   JACKSON            GA   911 CALL CENTER

            911 CALL CENTER RECEIVED REPORTS OF SEVERAL TREES DOWN
            IN THE COUNTY.

&&

EVENT NUMBER FFC1500641

KOVACIK
Special weather statement, Aug 18, 3:20 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 PM EDT TUE AUG 18 2015

GAZ080-092-093-104>106-181945-
SUMTER GA-MACON GA-TAYLOR GA-SCHLEY GA-CRISP GA-DOOLY GA-
320 PM EDT TUE AUG 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SUMTER...MACON...SOUTHERN
TAYLOR...SCHLEY...NORTHWESTERN CRISP AND DOOLY COUNTIES UNTIL 345 PM
EDT...

AT 320 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR ELLAVILLE TO NEAR ANDERSONVILLE TO 8 MILES NORTHEAST OF
DESOTO...AND MOVING NORTHEAST AT 25 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
AMERICUS...CORDELE...VIENNA...ELLAVILLE...OGLETHORPE...MONTEZUMA...
BYROMVILLE...IDEAL...PINEHURST...LESLIE...ANDERSONVILLE...LILLY...DE
SOTO...DOOLING...DESOTO...COBB...LAMAR...RUPERT...GARDEN VALLEY AND
RICHWOOD.

LAT...LON 3213 8421 3223 8442 3252 8423 3226 8380
      3201 8367 3191 8407
TIME...MOT...LOC 1920Z 243DEG 22KT 3230 8428 3219 8406 3201 8393

DJN
Special weather statement, Aug 18, 3:52 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 PM EDT TUE AUG 18 2015

GAZ056-068-070-182015-
SPALDING GA-PIKE GA-LAMAR GA-
352 PM EDT TUE AUG 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SPALDING...NORTHEASTERN
PIKE AND NORTHWESTERN LAMAR COUNTIES UNTIL 415 PM EDT...

AT 352 PM EDT...A STRONG THUNDERSTORM WAS OVER ZEBULON...MOVING EAST
AT 20 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GRIFFIN...ZEBULON...MILNER...WILLIAMSON...ORCHARD HILL...HILLTOP AND
ROVER.

LAT...LON 3323 8428 3316 8416 3306 8422 3306 8444
      3316 8445
TIME...MOT...LOC 1952Z 255DEG 19KT 3311 8438

DJN
Special weather statement, Aug 18, 3:56 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
356 PM EDT TUE AUG 18 2015

GAZ079-182030-
TALBOT GA-
356 PM EDT TUE AUG 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TALBOT COUNTY UNTIL 430
PM EDT...

AT 356 PM EDT...A STRONG THUNDERSTORM WAS OVER GENEVA...OR NEAR
TALBOTTON...MOVING NORTHEAST AT 15 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TALBOTTON...JUNCTION CITY...GENEVA...OLIVE BRANCH...BALDWINVILLE...PO
BIDDY CROSSROADS...BOX SPRINGS AND JUNIPER.

LAT...LON 3264 8469 3279 8443 3266 8438 3261 8441
      3256 8442 3256 8449 3255 8449 3254 8451
      3255 8455 3254 8457 3253 8456 3252 8458
      3252 8460 3253 8461 3253 8466 3259 8470
TIME...MOT...LOC 1956Z 245DEG 14KT 3259 8459

DJN
Special weather statement, Aug 18, 4:11 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 PM EDT TUE AUG 18 2015

GAZ006-007-013>015-182045-
GILMER GA-DAWSON GA-LUMPKIN GA-PICKENS GA-FANNIN GA-
411 PM EDT TUE AUG 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILMER...
NORTHWESTERN DAWSON...WESTERN LUMPKIN...NORTHEASTERN PICKENS AND
SOUTHEASTERN FANNIN COUNTIES UNTIL 445 PM EDT...

AT 410 PM EDT...A STRONG THUNDERSTORM WAS NEAR JASPER...MOVING EAST
AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JASPER...TALKING ROCK...AMICALOLA FALLS STATE PARK...LAKE TAMARACK...
PISGAH...JUNO...NIMBLEWILL...STOVER CREEK SHELTER...ROY...TALONA...
CAMP MERRILL...CARTECAY...BLACK GAP SHELTER...LEN FOOTE HIKE INN...
SEQUOYAH LAKE...FAUSETT LAKE AND SPRINGER MOUNTAIN SHELTER.

LAT...LON 3468 8414 3466 8415 3465 8415 3466 8413
      3466 8412 3459 8405 3446 8420 3445 8453
      3464 8454 3475 8421
TIME...MOT...LOC 2010Z 264DEG 26KT 3456 8439

DJN
Special weather statement, Aug 18, 4:16 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT TUE AUG 18 2015

GAZ068-070-182045-
PIKE GA-LAMAR GA-
416 PM EDT TUE AUG 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PIKE AND
NORTHWESTERN LAMAR COUNTIES UNTIL 445 PM EDT...

AT 416 PM EDT...A STRONG THUNDERSTORM WAS NEAR ZEBULON...MOVING EAST
AT 15 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BARNESVILLE...ZEBULON...MILNER...ORCHARD HILL AND LIBERTY HILL.

LAT...LON 3318 8422 3318 8413 3306 8412 3306 8435
      3316 8435
TIME...MOT...LOC 2016Z 265DEG 13KT 3312 8428

DJN

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 8:01 PM EDTSpecial Weather StatementFFCClarke, Oconee44 min
Aug 17, 8:15 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Jackson, Madison45 min
Aug 17, 8:25 PM EDTSpecial Weather StatementFFCForsyth, Hall50 min
Aug 17, 8:44 PM EDTSpecial Weather StatementFFCClarke, Madison, Oconee46 min
Aug 17, 9:31 PM EDTSpecial Weather StatementFFCClarke, Madison, Oconee, Oglethorpe59 min
Aug 17, 10:45 PM EDTSpecial Weather StatementFFCGreene, Morgan60 min
Aug 18, 1:43 PM EDTSpecial Weather StatementFFCGwinnett32 min
Aug 18, 2:10 PM EDTSpecial Weather StatementFFCHall35 min
Aug 18, 2:53 PM EDTSpecial Weather StatementFFCJackson37 min
Aug 18, 3:20 PM EDTSpecial Weather StatementFFCDooly, Macon, Schley25 min
Aug 18, 3:52 PM EDTSpecial Weather StatementFFCPike23 min
Aug 18, 3:56 PM EDTSpecial Weather StatementFFCTalbot34 min
Aug 18, 4:11 PM EDTSpecial Weather StatementFFCPickens34 min
Aug 18, 4:18 PM EDTSpecial Weather StatementFFCForsyth27 min
Aug 18, 4:28 PM EDTSpecial Weather StatementFFCCrawford32 min
Aug 18, 4:36 PM EDTSpecial Weather StatementFFCPickens24 min
Aug 18, 4:53 PM EDTSpecial Weather StatementFFCForsyth37 min
Aug 18, 4:57 PM EDTSpecial Weather StatementFFCBibb, Crawford33 min
Aug 18, 4:59 PM EDTSpecial Weather StatementFFCDodge31 min
Aug 18, 5:04 PM EDTSpecial Weather StatementFFCCherokee, Dawson26 min
Aug 18, 5:18 PM EDTSevere Thunderstorm WarningFFCForsyth, Fulton, Gwinnett27 min
Aug 18, 5:23 PM EDTSpecial Weather StatementFFCMeriwether37 min
Aug 18, 5:28 PM EDTSpecial Weather StatementFFCOconee32 min
Aug 18, 5:43 PM EDTSpecial Weather StatementFFCJones, Putnam47 min
Aug 18, 5:45 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett30 min
Aug 18, 6:03 PM EDTSpecial Weather StatementFFCOconee27 min
Aug 18, 6:15 PM EDTFlash Flood WarningFFCMorgan, Oconee6 hr
Aug 18, 6:18 PM EDTSpecial Weather StatementFFCBarrow, DeKalb, Jackson27 min
Aug 18, 6:26 PM EDTSpecial Weather StatementFFCTaliaferro49 min
Aug 18, 6:33 PM EDTSpecial Weather StatementFFCOglethorpe42 min
Aug 18, 6:44 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen46 min
Aug 18, 6:45 PM EDTSpecial Weather StatementFFCBarrow, DeKalb30 min
Aug 18, 7:13 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes62 min
Aug 18, 7:15 PM EDTSpecial Weather StatementFFCBarrow30 min
Aug 18, 7:38 PM EDTSpecial Weather StatementFFCToombs37 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.